UNIGE document Scientific Article
previous document  unige:12847  next document
add to browser collection
Title

Some groups whose reduced C*-algebra is simple

Authors
Bekka, Mohammed
Cowling, Michel
Published in Publications Mathématiques de L'IHES. 1994, vol. 80, no. 117-134
Description 22 f.
Stable URL https://archive-ouverte.unige.ch/unige:12847
Full text
Article (Published version) (1.7 MB) - public document Free access
Identifiers
Structures

175 hits

697 downloads

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :